ՀՍՍՌ ԳԱ Տեղեկագիր: Ֆիզիկա-մաթեմատիկական գիտություններ (1957-1965) =ASSR NA Proceedings of the Physical and Mathematical Sciences (1957-1965)

Browse by Person

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Number of items: 2.

Шагинян, А. Л. (1957) К теоремам Шотки и Пикара. ՀՍՍՌ ԳԱ Տեղեկագիր ։ ֆիզիկա-մաթեմատիկական գիտություններ, 10 (1). pp. 9-20.

Шагинян, А. Л. (1959) Об одном основном неравенстве в теории функций и её приложениях. ՀՍՍՌ ԳԱ Տեղեկագիր ։ ֆիզիկա-մաթեմատիկական գիտություններ, 12 (1). pp. 3-26.

This list was generated on Tue Oct 17 09:48:07 2017 AMT.